Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra: Weight/appetite issues.

Posted by nmk on January 7, 2003, at 17:19:47

In reply to Straterra: Weight/appetite issues. nmk, posted by Christina on January 7, 2003, at 14:16:15

> I'm currently taking Adderall XR, and my doc mentioned the possibility of trying Straterra in the future since Adderall quits working at the end of the day.
>
> I would be interested to see if Straterra increases appetite or causes weight gain like most of the other meds I've tried.
>


Christina,

When I asked my doc about side effects, he said Straterra has a tendency to decrease appetite. This is good news for me since I need to lose a few.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nmk thread:133458
URL: http://www.dr-bob.org/babble/20030106/msgs/134874.html